# SDR IPXA10B60477

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 9,714 hours, 1,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025213A
- Part serial: 000727
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DMI D421159 - LT WING INBD MID FLAP T/E COVE PANEL LOWER SURFACE PUNCTURE.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07 PAR 5A FIG 5, REV 56.
